# SDR DALA2016032302241

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME TEE BS 1380 BETWEEN X= 25 TO X= -23 .   FRAME TEE WAS REPLACED IAW SRM 51-10-3, 51-10-4, 51-30-2, 51-30-5 AND DWG 9912246, REV CE.
